# SDR ASOA20160118006

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 35,309 hours, 20,170 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 29,640 hours, 17,748 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ACFT WAS REPORTED BY PILOTS THAT SMOKE WAS IN THE CABIN FROM THE PACKS AND TURNED OFF RECIRCULATING FANS DIDN'T HELP.  IT GOT WORSE.  ACFT WAS FERRIED, WHERE MAINTENANCE FOUND THE 0 CARBON SEAL LEAKING.  R & R THE 0 CARBON SEAL REF MM 72-25-25.  OPS AND LEAK CHECKS GOOD AND WAS RELEASED BACK TO SERVICE.
